# SDR FDEA201907161594

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7101510
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 655 X = -100 FOUND CORROSION . MAIN DECK FLOOR SEAT TRACK STA 655 X= -100 CORROSION REMOVED AND FOUND   EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1. CORROSION SEAT   TRACK REPAIRED AS PER SRM 53-00-52-2R FIG 201 REPAIR 5 . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
